# SDR ASAA2019100763942

- Difficulty date: October 6, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 23,577 hours, 7,666 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: R2 Window
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT R2 WINDSHIELD OVERHEAT. GROUNDED - YES. RAN QRH PROCEDURE AND OPERATES NORMAL.
